# SDR ASOA2013071608658

- Difficulty date: June 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00, RT FLOORBEAM  ANGLES ARE CRACKED INBD AND OTBD.  REMOVED INBD AND OTBD SUPPORT ANGLE FROM INTERCOSTAL IAW SRM 51-42-06.  INSTALLED NEW IAW SRM 51-42-06 & REO 601R-53-41-059.
